# SDR ASAA2015022210741

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 32,619 hours, 9,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717001100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE 78233000. EMERGENCY LIGHTS AT LT FWD GALLEY,  ROWS 18, 20,23ABC, CENTER AISLE OVERHEAD, AND RT OVERWING EXIT WINDOW OUT.  ACFT GROUNDED. REPLACED M01675, M01670, M01695, REF AMM 33-51-11.  OPS TEST NORMAL BATTERY PACKS.
